# SDR ASAA9680121

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5240 · Service Doors
- Part: Hold Open Hook
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING MAINTENACNE CHECK, THE L2 DOOR HOLD OPEN HOOK WOULD NOT ENGAGE IN LATCH.  ADJUSTED HOLD OPEN HOOK MECHANISM AND OPERATED NORMALLY.  (M)
